# SDR ASAA2019031228620

- Difficulty date: March 12, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 4,510 hours, 1,311 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 3,710 hours, 1,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF  8025318 NR 1 ENGINE OIL CONSUMPTION GROUNDED - YES. ACCOMPLISHED TSM 79-00-00-810-842-A 1-4 AND 4B 1-4 NO DEFECT NOTED SERVICED NR 2 ENGINE WITH 4 QTS OF OIL REF. LP#8025322 (3) NR 2 ENGINE SN#598239 REPLACED PER W/O# 388938 & 388939.MDDR 64677 CLOSED , WATCH LIST UPDATED. MCC NOTIFIED.
